U.S. doctors online nowAsk doctors free
NY
A 34-year-old female asked:

Ive been spotting more on my low dose hormone bc, cryselle in past 2-3 yrs. my dr ran scans and tests, concluded my reproductive system is fine, but i dont understand why my body would start spotting more after being on this pill for 4 yrs. help?

1 doctor answer1 doctor weighed in
Dr. Aylwin david Nathaniel
A Verified Doctoranswered
A US doctor answeredLearn more
Hormones: When you're on low dose pills, your own body's hormones will try to step in and regulate the cycle instead of the contraception, hence the disturbance. Consider consulting your GP to see if a slightly strong COC will regulate more efficiently.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 26, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.